# SDR YENA2023072700873

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 73,808 hours, 26,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A11713RP
- Condition: Unwanted Deploy
- Location: 7500mm
- Part time: 48,191 hours, 17,248 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT#1677, JFK-JAX. 'L1  DOOR SLIDE DEPLOYED; REMOVED AND REPLACED L1 DOOR SLIDE REF AMM 25-62-44. OPS TEST OK.'
